Asymmetric square waves in mutually coupled semiconductor lasers with orthogonal optical injection Journal Article


Authors: Sukow, D. W.; Gavrielides, A.; Erneux, T.; Mooneyham, B.; Lee, K.; McKay, J.; Davis, J.
Article Title: Asymmetric square waves in mutually coupled semiconductor lasers with orthogonal optical injection
Journal Title: Physical Review E - Statistical, Nonlinear, and Soft Matter Physics
Volume: 81
Issue: 2
ISSN: 1550-2376
Publisher: American Physical Society  
Date Published: 2010
Start Page: 025206
DOI/URL:
Identifier: 1539-3755
SHERPA: Green
W&L Authors
  1. Sukow, David
    21 Sukow